| Model Number |
CCU, ARTHREX SYNERGY UHD4 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via (b)(4) that an ar-3200-0021 camera port is broken.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(plate capacitor spring, motherboard) the reported event of "an ar-3200-0021 camera port is broken" was confirmed.This evaluation determined that the reported event occurred due to wear and tear on the plate capacitor spring and on the video fpga u51 component of the motherboard.